# SDR F3LA2011012800594

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,427 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR LGCIU 2 FAULT AT RETRACTION OF LANDING GEAR AFTER FREE FALL OF LANDING GEAR. LANDING GEAR RETRACTED NORMALLY. REF. TSM 33-31-00-810-807 "IF ECAM2 FAULT'S IS SHOW AFTER THE LANDING GEAR FREE FALL EXTESION HAS BEEN OPERATED IN FLIGHT. NO FURTHER MX IS NECESSASY.  ACFT IS GOOD FOR CONTINUED SERVICE.
